# SDR SWAA2022071114960

- Difficulty date: June 3, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK LOCATED ON BOTTOM SURFACE BTW BS 360 TO BS 380 LBL 24.75 WL 208.1 AT PASSENGER CABIN 2022-268233 / [01] TOOL USED: DIGITAL CALIPER; P/N: 500-197-30; S/N: B20189443; DUE DATE: 03-DEC-22.;[02] TOOL USED: POWER PACK P/N FMK0003223 S/N PE0412/63335 DUE DATE: 26-JAN- 23.MULTIMETER P/N FLUKE 87 S/N 44560136 DUE DATE: 21-SEP-22. THERMOMETER P/N FLUKE 566 S/N 36160082WS DUE DATE: 08-JUL-22;[03] REPLACED SEAT TRACK LOC BTW BS 360+10? TO BS 480 LBL 24.75 AND WEB BTW BS 380 TO BS 400 AND FASTENERS IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5300 SHEET 21 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] REPLACED SEAT TRACK LOC BTW BS 360+10? TO BS 480 LBL 24.75 AND WEB BTW BS 380 TO BS 400 AND FASTENERS IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5300 SHEET 21 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.  RII ACCOMPLISHED
